Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 14, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this tornado warning at Sep 7, 2010, 8:01 PM CDT for Williamson County, Texas. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2010, 8:01 PM CDT (01:01 UTC)
- Expired
- Sep 7, 2010, 8:15 PM CDT
- In force
- 14 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
County Williamson County, TX
The radar
The Ft Hood radar (KGRK), 34 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.0 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 528 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 473 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
058 WFUS54 KEWX 080101 TOREWX TXC491-080115- /O.NEW.KEWX.TO.W.0014.100908T0101Z-100908T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 801 PM CDT TUE SEP 7 2010 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * TORNADO WARNING FOR... CENTRAL WILLIAMSON COUNTY... * UNTIL 815 PM CDT. * AT 759 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ROUND ROCK... MOVING NORTH AT 35 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE GEORGETOWN...GEORGETOWN DAM AND SERENADA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN A MOBILE HOME OR VEHICLE...GET OUT AND GO TO A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3071 9782 3073 9759 3052 9767 3051 9772 TIME...MOT...LOC 0101Z 175DEG 29KT 3056 9769 $$
1 follow-up statement
563 WWUS54 KEWX 080116 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 816 PM CDT TUE SEP 7 2010 TXC491-080126- /O.EXP.KEWX.TO.W.0014.000000T0000Z-100908T0115Z/ WILLIAMSON TX- 816 PM CDT TUE SEP 7 2010 ...THE TORNADO WARNING FOR CENTRAL WILLIAMSON COUNTY HAS EXPIRED... AT 816 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED THAT THE STORM THAT PROMPTED THE WARNING WAS NO LONGER SHOWING SIGNS OF PRODUCING A TORNADO. LAT...LON 3071 9782 3073 9759 3052 9767 3051 9772 TIME...MOT...LOC 0101Z 175DEG 29KT 3056 9769 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this tornado warning went out at Sep 7, 6:53 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Sep 7, 6:53 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 653 PM CDT TUE SEP 7 2010 .AVIATION... OUTER BANDS FROM HERMINE WILL CONTINUE TO PRODUCE MODERATE TO HEAVY SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE I 35 CORRIDOR TONIGHT. ISOLATED TORNADOES ARE POSSIBLE AS WELL MAINLY OVER THE MOST EASTERN COUNTIES. THE SYSTEM IS FORECAST TO CONTINUE MOVING NORTHWARD TONIGHT AND TURN TOWARDS THE NORTH NORTHEAST OVERNIGHT AND WEDNESDAY. MVFR CONDITIONS ARE EXPECTED ACROSS ALL LOCAL SITES WITH THE EXCEPTION OF DRT FOR THE NEXT 3 TO 5 HOURS. AFTERWARD...IFR CONDITIONS ARE FORECAST TO PREVAIL AS CIGS GO BELOW 1000 FEET OVERNIGHT MAINLY ACROSS THE I 35 CORRIDOR. LIGHT TO MODERATE SHOWERS WILL PERSIST TONIGHT THROUGH WEDNESDAY MORNING. WEATHER CONDITIONS TO IMPROVE ABOUT 17Z/18Z AND BACK TO VFR/MVFR CONDITIONS FOR THE MOST AREAS. WINDS SOUTHEAST AT 10 TO 20 MPH WITH HIGHER GUSTS DURING SHOWERS OR THUNDERSTORMS. && .PREV DISCUSSION... /ISSUED 351 PM CDT TUE SEP 7 2010/ DISCUSSION... TROPICAL STORM HERMINE..NOW IN THE EASTERN HILL COUNTRY WILL CONTINUE TO MOVE NORTH NORTHWEST INTO CENTRAL TEXAS THIS EVENING. THE STORM WILL LEAVE A WIDE OPEN GULF AND DEEP TROPICAL MOISTURE IN ITS WAKE..RESULTING IN CONTINUED DEVELOPMENT OF TROPICAL SHOWERS AND ISOLATED THUNDERSTORMS. A FLASH FLOOD WATCH WILL CONTINUE THROUGH NOON TOMORROW AS LOCALIZED HEAVY RAINS ARE A POSSIBILITY.. ALTHOUGH THE AMOUNT OF HEAVY RAINS ASSOCIATED WITH TODAY'S TROPICAL BANDS ARE NOT EXPECTED TONIGHT AND WEDNESDAY. AN ADDITIONAL 2 TO 4 INCHES (LOCALLY HIGHER AMOUNTS TO 6 INCHES) MAY BE EXPECTED ALONG AND JUST EAST OF THE CENTER'S TRACK AS WELL AS ALONG THE ONSHORE RAIN BANDS OVER EASTERN SECTIONS OF THE CWA THROUGH NOON TOMORROW. BY THURSDAY AFTERNOON..PRECIPITABLE WATER VALUES FALL BELOW 2 INCHES OVER ALL BUT THE EXTREME EASTERN PORTIONS WHILE A BROAD HIGH PRESSURE AREA ALOFT SETTLES OVER THE AREA. WITH READINGS EXPECTED TO WARM INTO THE 90S..AFTERNOON HEATING WILL STILL HELP TO DEVELOP SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS THURSDAY. AS RIDGING ALOFT CONTINUES TO BUILD FRIDAY..RAIN CHANCES WILL DIMINISH. THE RIDGE WILL HANG STRONG THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. OTHER THAN A FEW SEA-BREEZE TYPE SHOWERS AND THUNDERSTORMS..LITTLE RAIN IS EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 81 76 90 77 95 / 100 80 40 20 20 AUSTIN BERGSTROM INTL AIRPORT 82 75 91 77 94 / 100 80 40 20 30 NEW BRAUNFELS MUNI AIRPORT 82 76 92 77 95 / 100 80 40 30 20 BURNET MUNI AIRPORT 80 72 88 75 91 / 100 80 40 20 20 DEL RIO INTL AIRPORT 86 73 94 77 94 / 70 50 20 20 10 GEORGETOWN MUNI AIRPORT 82 75 88 76 94 / 100 80 40 30 20 HONDO MUNI AIRPORT 81 76 89 77 93 / 100 70 30 20 20 SAN MARCOS MUNI AIRPORT 83 76 90 76 94 / 100 80 40 30 20 LA GRANGE - FAYETTE REGIONAL 84 77 89 77 92 / 100 80 50 30 30 SAN ANTONIO INTL AIRPORT 81 76 89 78 93 / 100 80 30 30 20 STINSON MUNI AIRPORT 82 76 91 78 94 / 100 80 30 30 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && 11/17
Hazardous weather outlook, Sep 7, 7:57 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 757 PM CDT TUE SEP 7 2010 TXZ171>173-183>194-202>209-217>225-228-090100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 757 PM CDT TUE SEP 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...REST OF TONIGHT... REMNANTS OF FORMER TROPICAL STORM HERMINE TO AFFECT MOST OF THE I 35 CORRIDOR THIS EVENING AS OUTER BANDS FROM THE TROPICAL DEPRESSION MOVE NORTHWARD. ISOLATED TORNADOES ARE POSSIBLE AS THESE BANDS CONTINUE TO PULL TROPICAL MOISTURE FROM THE GULF IN COMBINATION WITH AN UNSTABLE ATMOSPHERE AND SMALL CIRCULATIONS WITHIN THE THESE BANDS OF SHOWERS AND THUNDERSTORMS. FLASH FLOODING OVER URBAN LOCATIONS AS WELL AS SMALL CREEKS AND RIVERS AND LOW CROSSING AREAS ARE THE BIGGEST CONCERNS FOR THE REST OF THIS EVENING. EXPECT TWO TO FOUR INCHES OF RAINFALL WITH ISOLATED HIGHER AMOUNTS WITHIN THE NEXT 10 TO 18 HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE REMAINS OF HERMINE WILL CONTINUE TO MOVE NORTHWARD INTO CENTRAL TEXAS ON WEDNESDAY MORNING WITH HEAVY RAINS AND FLOODING STILL POSSIBLE OVER SOME AREA. RAIN CHANCES WILL DECREASE LATE WEDNESDAY INTO THURSDAY. RIVER FLOODING WILL STILL BE POSSIBLE FROM RUNOFF FROM ANY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS REPORTS ARE APPRECIATED...TONIGHT AND WEDNESDAY.
In the hours before
Local storm report, Sep 7, 5:24 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
524 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM FLASH FLOOD BOERNE 29.80N 98.74W
09/07/2010 KENDALL TX LAW ENFORCEMENT
400 BLOCK OF FM474 CLOSED DUE TO WATER OVER ROAD...
ALSO CLOSED IS OLD FREDERICKSBURG ROAD NEAR THE COUNTY
LINE
&&
EVENT NUMBER EWX1000470
SBSSpecial weather statement, Sep 7, 5:49 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 549 PM CDT TUE SEP 7 2010 TXZ171>173-188-190-192-072345- BLANCO-BURNET-GILLESPIE-LLANO-TRAVIS-WILLIAMSON- 549 PM CDT TUE SEP 7 2010 ...SIGNIFICANT WEATHER ADVISORY FOR BLANCO...BURNET...GILLESPIE...LLANO...TRAVIS AND WILLIAMSON COUNTIES... AT 549 PM CDT...NWS METEOROLOGISTS ARE TRACKING AN AREA OF HIGH WINDS ASSOCIATED WITH TROPICAL STORM HERMINE ALONG A LINE EXTENDING FROM PRAIRIE MOUNTAIN TO LIBERTY HILL...OR ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST OF LLANO TO 6 MILES SOUTHEAST OF BERTRAM...MOVING NORTH AT 20 MPH. PEOPLE IN BURNET...LLANO...NORTHEASTERN GILLESPIE...NORTHERN BLANCO...NORTHWESTERN TRAVIS AND NORTHWESTERN WILLIAMSON COUNTIES... INCLUDING THE FOLLOWING LOCATIONS...OXFORD...LIBERTY HILL...PRAIRIE MOUNTAIN...SUNRISE BEACH VILLAGE...GRANITE SHOALS...OATMEAL... KINGSLAND...GAINESVILLE...BERTRAM AND INKS LAKE STATE PARK...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
Local storm report, Sep 7, 5:52 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
552 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TORNADO 1 S MOULTON 29.56N 97.15W
09/07/2010 LAVACA TX BROADCAST MEDIA
POSSIBLE TORNADO JUST SOUTH OF MOULTON NEAR THE
INTERSECTION OF HIGHWAY 95 AND 271. REPORTS FROM MEDIA
AND LAW ENFORCEMENT INDICATE POWER LINES DOWN AND A BARN
ROOF ON THE ROAD. TREES LIMBS SNAPPED ALONG HIGHWAY 271
EAST OF HIGHWAY 95. TREES UPROOTED IN THE AREA ALONG
WITH A SHORT PATH OF DOWNED CORN STALKS IN A NEARBY
FIELD.
&&
CORRECTED SOURCE
EVENT NUMBER EWX1000467
PAYLocal storm report, Sep 7, 6:51 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
651 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM FUNNEL CLOUD 5 NNE GARFIELD 30.26N 97.53W
09/07/2010 TRAVIS TX LAW ENFORCEMENT
PUBLIC REPORT OF A FUNNEL CLOUD MOVING NORTH NEAR
VICINITY OF FM969 AND BURLESON MANOR ROAD. FUNNEL CLOUD
WAS NOT OBSERVED TOUCHING THE GROUND.
&&
EVENT NUMBER EWX1000471
SBSLocal storm report, Sep 7, 7:11 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
711 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM FLASH FLOOD 3 ESE SUNSET VALLEY 30.21N 97.77W
09/07/2010 TRAVIS TX CITY OFFICIAL
SEVERAL ROADS CLOSED DUE TO HIGH WATER.
&&
EVENT NUMBER EWX1000472
SBSLocal storm report, Sep 7, 7:31 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
731 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM FLASH FLOOD FREDERICKSBURG 30.27N 98.87W
09/07/2010 GILLESPIE TX LAW ENFORCEMENT
WATER OVER THE ROAD AND ABOVE CURB HEIGHT AT 400 WEST
SHUBERT AND IN THE 300 TO 400 BLOCK OF OLD SAN ANTONIO
ROAD.
&&
EVENT NUMBER EWX1000473
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 7:07 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 113 min |
| Sep 7, 7:24 PM CDT | Flash Flood Warning | EWX | Bastrop, Burnet, Travis, Williamson | 3 hr |
| Sep 7, 7:28 PM CDT | Tornado Warning | EWX | Travis, Williamson | 32 min |
| Sep 7, 7:41 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Llano, Travis, Williamson | 109 min |
| Sep 7, 8:24 PM CDT | Areal Flood Advisory | EWX | Bexar, Burnet, Caldwell, Comal, Guadalupe, Hays and 2 more | 3 hr |
| Sep 7, 8:55 PM CDT | Flash Flood Warning | EWX | Burnet, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more | 3 hr |
| Sep 7, 9:33 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 5 hr |
| Sep 7, 10:00 PM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe, Wilson | 2 hr |
| Sep 7, 10:13 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Travis, Williamson | 3 hr |
| Sep 7, 10:54 PM CDT | River Flood Warning | EWX | Travis | 22 hr |
| Sep 7, 11:16 PM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Sep 7, 11:43 PM CDT | Flash Flood Warning | EWX | Burnet, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more | 3 hr |
| Sep 7, 11:54 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina | 111 min |
| Sep 8, 12:09 AM CDT | River Flood Warning | EWX | Williamson | 9 hr |
| Sep 8, 12:23 AM CDT | Flash Flood Warning | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Sep 8, 1:09 AM CDT | Flash Flood Warning | EWX | Bastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more | 8 hr |
| Sep 8, 1:13 AM CDT | River Flood Warning | EWX | Travis | 6 hr |
| Sep 8, 1:13 AM CDT | River Flood Warning | EWX | Travis | 20 hr |
| Sep 8, 1:18 AM CDT | Flash Flood Warning | EWX | DeWitt, Fayette, Gonzales, Lavaca, Lee | 6 hr |
| Sep 8, 1:37 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Blanco, Comal, Frio, Guadalupe and 3 more | 4 hr |
| Sep 8, 1:55 AM CDT | River Flood Warning | EWX | Bexar | 7 hr |
| Sep 8, 2:29 AM CDT | Areal Flood Advisory | EWX | Atascosa, Dimmit, Frio, Medina, Uvalde, Zavala | 2 hr |
| Sep 8, 3:02 AM CDT | River Flood Warning | EWX | Bastrop | 18 hr |
| Sep 8, 3:02 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 18 hr |
| Sep 8, 3:02 AM CDT | River Flood Warning | EWX | Fayette | 18 hr |
| Sep 8, 3:07 AM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 113 min |
| Sep 8, 4:07 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Burnet, Gillespie, Kendall and 5 more | 113 min |
| Sep 8, 4:23 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 1 more | 112 min |
| Sep 8, 4:46 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 5 hr |
| Sep 8, 4:52 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 5 hr |
| Sep 8, 4:59 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 40 hr |
| Sep 8, 5:18 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Frio, Guadalupe and 3 more | 3 hr |
| Sep 8, 5:48 AM CDT | Areal Flood Advisory | EWX | Fayette, Lee | 117 min |
| Sep 8, 6:01 AM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 4 more | 119 min |
| Sep 8, 6:32 AM CDT | Flash Flood Warning | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more | 2 hr |
| Sep 8, 7:15 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca and 1 more | 2 hr |
| Sep 8, 8:00 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Frio, Hays and 3 more | 7 hr |
| Sep 8, 8:51 AM CDT | Flash Flood Warning | EWX | Bandera, Bastrop, Blanco, Burnet, Caldwell, Comal and 10 more | 5 hr |
| Sep 8, 9:26 AM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 2 hr |
| Sep 8, 10:16 AM CDT | River Flood Warning | EWX | Blanco | 10 hr |
| Sep 8, 10:40 AM CDT | River Flood Warning | EWX | Bexar | 5 hr |
| Sep 8, 11:33 AM CDT | River Flood Warning | EWX | Bexar | 21 hr |
| Sep 8, 11:55 AM CDT | Flash Flood Warning | EWX | DeWitt, Fayette, Gonzales, Lavaca | 3 hr |
| Sep 8, 1:26 PM CDT | River Flood Warning | EWX | Bexar | 8 hr |
| Sep 8, 1:47 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Comal, Hays, Travis, Williamson | 118 min |
| Sep 8, 3:02 PM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca | 3 hr |
| Sep 8, 5:04 PM CDT | Areal Flood Advisory | EWX | Bexar, Blanco, Burnet, Comal, Guadalupe, Hays and 3 more | 116 min |
| Sep 8, 5:36 PM CDT | Flash Flood Warning | EWX | Hays, Travis | 114 min |
| Sep 8, 5:44 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Hays | 2 hr |
| Sep 8, 5:53 PM CDT | River Flood Warning | EWX | Karnes | 4 hr |
| Sep 8, 5:53 PM CDT | River Flood Warning | EWX | Karnes | 40 hr |
| Sep 8, 6:11 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina | 94 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.